MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/bf01377353

Медицинская библиотека · European journal of pediatrics · 1982

Decreased serum carnitine in valproate induced Reye syndrome.

Böhles H, Richter K, Wagner-Thiessen E, Schäfer H

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 3-year-old girl developed acute liver disease after treatment with valproate for 6 months. She developed the typical features of Reye syndrome. Serum free carnitine was decreased as well as 3-keto-valproic acid, the main metabolite of beta-oxidation of valproate. The serum valproate concentration was at the upper limit of the therapeutic range. The possible importance of carnitine in the pathogenesis of valproate induced liver disease is discussed.

Для цитирования: Böhles H, Richter K, Wagner-Thiessen E, Schäfer H. Decreased serum carnitine in valproate induced Reye syndrome.. European journal of pediatrics. 1982. DOI: 10.1007/bf01377353.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.